# SDR RRXA97161

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

NR 1 ENGINE FLAME-OUT, DID NOT RELIGHT, ALL APPROPRIATE CHECKLIST COMPLIED WITH.  STARTED ENGINE AND RAN TO MAX THRUST WITH BOOST PUMP ON AND OFF THREE SEPARATE TIMES AS PER EWA HAND RUN UP BOOK.  ALSO CHECKED FILTERS.
